MAUDE Adverse Event Report: ETHICON INC. PDS PLUS VIO 8X18IN(45CM) USP3-0(M2) S/A SH-1 CR; SUTURES - ABSORBABLE

ETHICON INC. PDS PLUS VIO 8X18IN(45CM) USP3-0(M2) S/A SH-1 CR; SUTURES - ABSORBABLE
Catalog Number PDP777D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested but unavailable: what is the lot number of each product involved? when was the needle detached/pulled off from each suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? did the needle fall into the patient? if yes, was the needle piece removed from the patient during the same procedure?.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2025 and suture was used on the fascia and dermis.This surgery was performed to treat an injury.During the procedure, the needle detached easier than usual while using the product.Another product was used to complete the case.No sample will be returned.There were no adverse consequences to the patient.Additional information was requested.

Brand Name
PDS PLUS VIO 8X18IN(45CM) USP3-0(M2) S/A SH-1 CR
Common Device Name
SUTURES - ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24100267
Report Number2210968-2026-00690
Device Sequence Number10397494
Product Code NEW
UDI-Device Identifier10705031218796
UDI-Public10705031218796
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP777D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown